# SDR JJBA20130506001

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 28,700 hours, 39,753 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Mfc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT NR 1 ENGINE TORQUE WAS FLUCTUATING EXCESSIVELY ABOVE 70 PERCENT TORQUE SETTING.  THE ACFT RETURNED TO THE FIELD AND THE MX CREW REPLACED THE NR 1 MFC.
